# SDR C2XA96BT007

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7003975602
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- Nature of condition: B, F, J
- Precautionary procedure: A

## Discrepancy

BTV - FLT 3689 - DURING CLIMB-OUT, AUTOPILOT KICKED OFF AND RECEIVED STICK SHAKER AND OVERSPEED WARNING.  COULD NOT TRIM TO LEFT AND ACFT TRIMMED BY ITSELF TO THE RT.  COULD NOT RE-TRIM TO LT WITH ONE-HALF AILERON TRIM TO RT.  ACFT RETURNED TO BTV AND LANDED UNEVENTFULLY.  FOUND FLT GUIDANCE CONTROLLER FAULTING.  REMOVED AND REPLACED FGC IAW 22-16-81.  OPS CHECKED GOOD.  EWR - FLT 4211 - AFTER TAKEOFF, CREW NOTED SAME PROBLEM PLUS THE SMELL OF ELECTRICAL SMOKE ON LANDING WHILE RETURNING TO EWR.  REMOVED AND REPLACED FGC IAW ATR 42 MM 22-16-81, OPS CHECKED GOOD ON GROUND.  ALL OTHER DISCREPANCIES WERE FOUND OPERATING NORMALLY.  ACFT RELEASED FOR TEST FLIGHT.  NO FLIGHT DISCREPANCIES NOTED AND ACFT RELEASED TO
